Differential games in mixed strategies
Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 39-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_1_a10,
author = {\`E. R. Smol'yakov},
title = {Differential games in mixed strategies},
journal = {Doklady Akademii Nauk},
pages = {39--42},
year = {1970},
volume = {191},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a10/}
}
È. R. Smol'yakov. Differential games in mixed strategies. Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 39-42. http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a10/